American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[2] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[3] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1